# SDR 07FDEA04694

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 69,635 hours, 43,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69181946
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO .250 CRACKS FOUND IN NOSE LANDING GEAR DOWN LOCK ACTUATOR SUPPORT ASSY.  DURING SCHEDULED K CHECK INSPECTION.  DAMAGE PART REPLACED.
